Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Body Itch with rashes and burning sensation. On Cetirizine Hydrochloride. Full body test normal. Reason?

Hi, I am 35 years old male, i ve been facing itching problem from last 6 months, Before the itching starts I feel acidity very badly. i ve been to several doctors so far nobody have had able to diagnosis my problem, i have done my full body test and all of them were normal. To get temporarily relief I am having one tablet everyday (cetirizine hydrochloride) which keeps whole body in normal and had a feeling of 100% relief, but it will last only for 24 hours. my symptoms are below I feel acidity issue and the itching starts through out my chest and arms with red rashes.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
You are having generalised pruritus . There are many causes of generalised pruritus. But in your case, no cause is still found. All investigations are within normal limits as you said. If no reason, then it is idiopathic or psychological origin.. You avoid stress, anxiety and worry. Keep the body moist. No soap. Cotton clothes should be weared. Take good sleep. Apply moderate potency steroid daily at night and good moisturiser after bath... Take hydroxyzine 25 mg daily at night and desloratidine 5 mg in morning for long time... I hope you will improve. .. Ok
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor